A VARIANT OF THE NASH EQUILIBRIUM THEOREM IN GENERALIZED CONVEX SPACES
The existence theorem of pure-strategy Nash equilibrium due to H. Lu [Economics Letters 94 (2007) 459-462] is extended to generalized convex spaces. Consequently, our version can be applied to a broad class of abstract strategy spaces.
How to Cite
Copyright (c) 2010 Journal of Nonlinear Analysis and Optimization: Theory & Applications
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.